MAUDE Adverse Event Report: TRIVIDIA HEALTH INC SYRINGE; PISTON SYRINGE

TRIVIDIA HEALTH INC SYRINGE; PISTON SYRINGE
Model Number SYR, KGR 0.3CC 31G 100CT5/16" 8/CS
Medical Device Problem Code Filling Problem (1233)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/27/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Syringes were returned for evaluation.No defect was detected.Most likely underlying root cause: improper use / mishandled by end user, note: manufacturer contacted customer in a follow-up call to ensure the replacement products resolved the initial concern - able to establish contact with customer and stated replacement product resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for inaccurate dispense/aspiration of the syringes.Customer stated that the rubber part sticks on some of the syringes.Customer also stated that some of the syringes did not have a needle; customer had discarded those without the needle.The package was not opened or damaged when received by customer.The customer feels well and did not report any symptoms.Customer is not claiming they were injured using the product.No medical intervention related to the use of the product was reported.

Brand Name
SYRINGE
Common Device Name
PISTON SYRINGE
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key10088444
Report Number1000113657-2020-00330
Device Sequence Number11357677
Product Code FMF
UDI-Device Identifier00041260385100
UDI-Public(01)00041260385100
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K993017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 05/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/12/2022
Device Model NumberSYR, KGR 0.3CC 31G 100CT5/16" 8/CS
Device Lot NumberNP19100
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/12/2020
Distributor Facility Aware Date04/27/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/27/2020
Initial Report FDA Received Date05/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1